Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in arm and shoulder, cannot write or type. MRI shown supraspinatus peritendinitis. Tried physiotherapy, cortisone injection not helped. Suggest


I can't type so much as my arm is so much in pain. I am having sevre pain in my shoulder for last 10 months. The MRI has shown 'supraspinatus peritendinitis'. If I don't do any work with my arm the pain will go away after a few days . Writing with my hand and also typing are the most painful things. I have tried so many anti inflamatory medication, physiotherapy, cortisone injection, etc but nothing has helped. Even I have tried some Ayurvedic medicine and oils as well. I would appreciate if you could give me some advice. Thank you so much.

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Your MRi report should be re-assessed to find out the nature of tendinitis, whether there is any rupture or tear at its insertion on bone, and status of surrounding soft tissues near shoulder joint.For all this an orthopedist can evaluate and if as told by you the treatment has already gone beyond 6 months, some surgical or arthroscopic repair may be indicated.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor